# SDR SWAA2022102455622

- Difficulty date: October 4, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NUT PLATE STRIP BS 773 LBL21-RBL20 HAS CORROSION IN AND AROUND NUT PLATE HOLES. / [01] OBTAINED NEW PART AND INSTALLED ON CARD TTG8Q00EH0SX IAW SRM 51-40-02.
